# SDR AALA202311130133

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A320*
- Aircraft serial: 6420
- Aircraft time: 28,778 hours, 11,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR HARD TO CLOSE FROM OUTSIDE. MAINTENANCE FOUND THE DOOR SLIDE BUSTLE STRAP HANGING LOOSE, RESECURED THE STRAP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
